# SDR DALA13040113756

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND JUST FWD OF BS 727B, LBL 45.50 SEAT TRACK INBD FLANGE AFT FASTENER HOLE IS CRACKED.  MX PERFORMED PERMANENT REPAIR TO SEAT TRACK AT BS 727B, LBL 45.50 IAW ERA 516852-14, REV ORIGINAL, REV-1 OF PRI 516852-14, REV 0.
